# SDR CALA2018021100594

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 62,670 hours, 22,229 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON DESCENT NOTICED OIL QTY NR 2 ENGINE READING 17. ALL OTHER INDICATIONS WERE NORMAL (ENGINE BROUGHT BACK TO IDLE).  EMERGENCY DECLARED. FOUND N2 DRIVE PAD LEAKING OIL ON IDLE RUN. APPROX 1/3 CUP IN 5 MINS.  REMOVED AND REPLACED N2 DRIVE PAD ORINGS AND SEALOL PER AMM 72-60-00-400-802-FOO.  NR 2 ENG LEAK CHECK GOOD AT THIS TIME OK TO CONTINUE.
